GE Ventilators Recalled for Anesthesia Overdose Risk

Listen
Text
  • Small
  • Medium
  • Large
General Electric is recalling its Aestiva/5 7900 Ventilator due to a potential safety issue that could result in an overdose of anesthesia, according to an FDA report.

The ventilator's two vaporizers could deliver an anesthetic simultaneously, possibly causing low blood pressure, irregular breathing and a lowered heart rate. The discovery prompted a Class 1 recall of the devices.

Aestiva/5 7900 was initially approved by the FDA in April 2000.

Related Articles on Anesthesia:

CMS: Nurse Anesthetists to be Reimbursed for Pain Management Services
Saint Francis Hospital Honors Anesthesia Associates
9 Recently Acquired Anesthesia Practices

Copyright © 2021 Becker's Healthcare. All Rights Reserved. Privacy Policy. Cookie Policy. Linking and Reprinting Policy.

 

Featured Webinars

Featured Whitepapers

Featured Podcast